MathSciNet Relay Station
MathSciNet bibliographic data
MR2144961 11P82
Mosaki, Elie; Nicolas, Jean-Louis; Sárközy, András Partitions sans petites parts. (French) [Partitions without small parts] J. Théor. Nombres Bordeaux 16 (2004), no. 3, 607–638.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement